Please use this identifier to cite or link to this item: https://libr.msu.by/handle/123456789/14151
Full metadata record
DC FieldValueLanguage
dc.contributor.authorЧеркас, Л. А.-
dc.date.accessioned2021-02-15T11:34:51Z-
dc.date.available2021-02-15T11:34:51Z-
dc.date.issued2007-
dc.identifier.citationЧеркас, Л. А. Предельные циклы “нормального размера” некоторых полиномиальных систем Льенара / Л. А. Черкас, И. Н. Сидоренко // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. – 2007. – № 1 (26). – С. 163–170.ru_RU
dc.identifier.urihttp://libr.msu.by/handle/123456789/14151-
dc.language.isootherru_RU
dc.publisherМагілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшоваru_RU
dc.subjectматематикаru_RU
dc.titleПредельные циклы “нормального размера” некоторых полиномиальных систем Льенараru_RU
dc.typeArticleru_RU
Appears in Collections:№ 1 (26)

Files in This Item:
File Description SizeFormat 
5167n.pdf570,3 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.